RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 12, Issue 2  


A note on locally nilpotent rings with chain conditions
K. A. Zhevlakov
121
A bound for the coefficient $c_4$ for one-sheeted functions in terms of $|c_2|$
V. A. Baranova
127
Asymptotic expansions of generalized functions
Yu. A. Brychkov
131
A connection between inclusion theorems and the uniform convergence of multiple Fourier series
N. Temirgaliev
139
Some classes of transcendental numbers
L. V. Danilov
149
A problem of Ulam
V. V. Ermakov
155
Finite minimal not completely factorizable groups
G. A. Malan'ina, V. I. Khlebutina, G. S. Shevtsov
157
An inverse problem for an ordinary second-order differential equation
Yu. E. Anikonov
163
Subvarieties of codimensionality one and of simple homotopic type
S. B. Shlosman
167
The approximate solution of singular integral equations
I. V. Boikov
177
General form of linear operators which commute with the operation of differentiation
A. V. Bratishchev, Yu. F. Korobeinik
187
Graded algebras
V. E. Govorov
197
Homologies of distributive structures
A. A. Korobov
205
Integral representations and asymptotic expansions of the incomplete probability integral
P. I. Kuznetsov, A. S. Yudina
213
Formal solutions of the Hilbert problem for a ring
I. Kh. Sabitov
221
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019